Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The spectra of operators having resolvents of first-order growth


Author: C. R. Putnam
Journal: Trans. Amer. Math. Soc. 133 (1968), 505-510
MSC: Primary 47.30
DOI: https://doi.org/10.1090/S0002-9947-1968-0229073-2
MathSciNet review: 0229073
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Brown and C. Pearcy, Structure of commutators of operators, Ann. of Math. 82 (1965), 112-127. MR 0178354 (31:2612)
  • [2] L. A. Coburn, Weyl's theorem for nonnormal operators, Michigan Math. J. 13 (1966), 285-288. MR 0201969 (34:1846)
  • [3] I. C. Gohberg and M. G. Kreĭn, The basic propositions on defect numbers, root numbers and indices of linear operators, Uspehi Mat. Nauk 12 (1957), 43-118; English transl., Amer. Math. Soc. Transl. (2) 13 (1960), 185-264. MR 0113146 (22:3984)
  • [4] S. Goldberg, Unbounded linear operators, McGraw-Hill, New York, 1966. MR 0200692 (34:580)
  • [5] P. R. Halmos, A Hilbert space problem book, Van Nostrand, Princeton, N. J., 1967. MR 0208368 (34:8178)
  • [6] C. R. Putnam, On the spectra of semi-normal operators, Trans. Amer. Math. Soc. 119 (1965), 509-523. MR 0185446 (32:2913)
  • [7] -, Perturbations of bounded operators, Nieuw Arch. Wisk. 15 (1967), 146-152. MR 0216333 (35:7167)
  • [8] F. Riesz and B. Sz.-Nagy, Functional analysis, Ungar, New York, 1955. MR 0071727 (17:175i)
  • [9] M. Schechter, Invariance of the essential spectrum, Bull. Amer. Math. Soc. 71 (1965), 365-367. MR 0174979 (30:5167)
  • [10] J. G. Stampfli, Hyponormal operators, Pacific J. Math. 12 (1962), 1453-1458. MR 0149282 (26:6772)
  • [11] -, Hyponormal operators and spectral density, Trans. Amer. Math. Soc. 117 (1965), 469-476. MR 0173161 (30:3375)
  • [12] H. Weyl, Über beschränkte quadratische Formen, deren Differenz vollstetig ist, Rend. Circ. Mat. Palermo 27 (1909), 373-392.
  • [13] F. Wolf, On the essential spectrum of partial differential boundary problems, Comm. Pure Appl. Math. 12 (1959), 211-228. MR 0107750 (21:6472)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47.30

Retrieve articles in all journals with MSC: 47.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1968-0229073-2
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society